MathSciNet Relay Station
MathSciNet bibliographic data
MR1784013 11J54 (11B75)
Borwein, Peter; Choi, Kwok-Kwong Stephen; Yazdani, Soroosh An extremal property of Fekete polynomials. Proc. Amer. Math. Soc. 129 (2001), no. 1, 19–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement